Far Eastern Mathematical Journal

To content of the issue

Optimization of ability to handle customers of opened queueing network

G. Sh. Tsitsiashvili

2005, issue 1-2, P.

In this paper a problem of a maximization for an ability to handle customers of an opened queueing network is put and is solved. The ability to handle customers of the opened queueing network is a maximal input flow intensity, for which the network is not overloaded. It is represented as some nondifferantiable function of mean numbers of nodes attendances. This function is optimized by some decomposition algorithm.

ability to handle customers, opened queuing network, optimization

Download the article (PDF-file)


[1] C. S. Chang, J. A. Thomas, S. H. Kiang, “On the stability of open networks: a unified approach by stochastic dominance”, Queueing systems, 15 (1994), 239–260.
[2] S. G. Foss, “E'rgodichnost' setej obsluzhivaniya”, Sibirskij matematicheskij zhurnal, 32:4 (1991), 184–203.
[3] A. A. Borovkov, Veroyatnostnye processy v teorii massovogo obsluzhivaniya, Nauka, M., 1971, 368 s.
[4] A. A. Borovkov, Kurs teorii veroyatnostej, Nauka, M., 1972, 288 s.
[5] Itogi nauki i texniki. Teoriya veroyatnostej. Mat. statistika. Teoreticheskaya kibernetika, 21, 1983, 180 s.
[6] Yu. K. Mashunin, Metody i modeli vektornoj optimizacii, Nauka, M., 1986, 141 s.
[7] A. N. Shiryaev, Veroyatnost', Nauka, M., 1989, 640 s.

To content of the issue